# SDR CALA2025091108775

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N0094100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W, LT SIDE, MAIN DOOR CUTOUT HAS A CRACK AROUND A FASTENER,  NEAR BS 324.  REMOVED SUPPORT MAIN DOOR CUTOUT NLG W/W,  LT SI DE IAW SRM 51-40-02-G-0. FABRICATED NEW SUPPORT IAW SRM 51-40-05-0G-0, SRM 51-30-01-0G-0, AND DWG 141N0094.  TREATED & PRIMED IAW SRM 51-20-01-0G-0. INSTALLED NEW SUPPORT IAW SRM 51-40-02-0G-0, AND DWG 141N0094. APPLIED TOP COAT IAW AMM 51-21-15-370-801.
